All products imported from Australia to Hong Kong in weekly batches

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL front image on Livehealthy HK imported from Australia
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL back image on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL from Nurofen on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Medicines on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Oral Liquids on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Pain Relief on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Fever Relief on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Fever Relief on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Fever Relief on Livehealthy HK
Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL and Fever Relief on Livehealthy HK

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL

By Nurofen
HK$304.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

Information

At Nurofen, we know happy kids are playful kids, but sometimes, fever gets in the way. Nurofen for Children 5-12 years is a concentrated ibuprofen formula providing up to 8 hour fever relief^ for your child, that is truested by Australian Parents*. You do the fun and games, we'll do the up to 8 hour fever relief ^.

^Autret-Leca et al, 2007 (RB sponsored)

*Nurofen for Children Survey n=1371, Babyology, 2019.

Key features

Nurofen offers your little ones fever relief for up to 8 hours^.

^Autret-Leca et al, 2007 (RB sponsored)

It begins to work from just 15 minutes*.

*Pelen F, et al. 1998.

Nurofen for Children suspensions can be used on children from 3 months old. Every bottle comes with an easy-to-use syringe to help with accurate dosing. It comes in two flavours, orange and strawberry. Free from sugar and colourings.

Nurofen for Children relieves headaches

Every bottle comes with an easy-to-use syringe to help make dosing accurate and convenient

Nurofen for Children can be taken with or without food.

Effective relief of many types of pain including teething and earaches

9 out of 10 Australian Parents trust Nurofen for Children*

*Nurofen for Children Survey n=1371, Babyology, 2019.

General Information

Nurofen for Children 5-12 Years is a concentrated formula providing effective pain & fast fever relief for your growing child.

Since 1999, Australian parents have trusted Nurofen for Children to help their kids with pain and fever as they grow up. Nurofen for Children starts providing effective relief from fever in just 15 minutes and lasts up to 8 hours*. It contains ibuprofen to effectively relieve common childhood pains such as:
 • Cold and flu sumptoms

• Teething pain & toothaches

• Earaches

• Sore throats

• Headaches

• Minor aches, sprains and strains

The concentrated formula means easier, lower-volume dosing and every bottle comes with an easy-to-use dosing syringe. It's also sugar free and colour free, and comes in strawberry and orange flavours.

 

*Pelen Fet al. Ann Pediatr 1998; 45(10): 719-28, Autrect-Leca E et al. Cutt Med Res Opin 2007; 23(9): 2205-11.

 

For the temporary relief of pain and fever. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Suitable For: children 3 months to 12 years

Product Claims: Up to 8 hour fever relief for your child and can be taken on empty tummies

Boxed Contents: 200mL Liquids

Size: 200mL

Shelf Life in Days: 730

KEY FEATURES

• Starts to work on fever in 15 minutes and lasts up to 8 hours
• Effective pain relief from cold & flu symptoms
• Sugar-free formulation
• Contains ibuprofen
• Available in 100ml, 150ml and 200ml sizes

Warnings

Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.
Do not use if you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction, you are in the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use if taking other medicines containing ibuprofen or other anti- inflammatory medicines or other medications, if you child is under 12 months of age, for more than 3 days at a time, if you or your child have asthma, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea and/or vomiting, if you are aged 65 years or over.

IMPORTANT INFORMATION

Suitable for children 3 months to 12 years. Read and retain the carton.

Ingredients

citric acid monohydrate, domiphen bromide, glycerol, maltitol solution, polysorbate 80, purified water, saccharin sodium, sodium chloride, sodium citrate dihydrate, Flavour, xanthan gum

Active Ingredients: ibuprofen 200mg/5mL

Contains: Contains sodium chloride, sodium saccharin and wheat starch. Sugar-free. Colour-free. Contains no aspirin, alcohol or aspartame. 30mL (maximum daily dose) contains 13.0g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.

Directions

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

USAGE ADVICE

Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Questions about Medicines products & Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL

  • Q. Where can I buy Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL? A. Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL is imported out of Australia and manufactured by Nurofen.

  • Q. What's the expiry date for Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL front image on Livehealthy HK imported from Australia

Nurofen For Children 5-12yrs Pain and Fever Relief Concentrated Liquid 200mg/5mL Ibuprofen Strawberry 200mL

HK$304.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info